# SDR ASOA2015062613182

- Difficulty date: June 23, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,120 hours, 31,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED EXIT SIGN BY SERVICE DOOR DAMAGED.   R & R SIGN IAW AMM 33-51-13.  SYSTEM OPS CHECKED GOOD.  NO FURTHER ACTION.
